Here are 6 possible warning signs that you or your elder parent is overmedicated:
- Fatigue: Are you frequently tired and have low energy even when you have hardly done anything at all? Do you find that you are out of breath at the drop of a hat?
- Recurring falls, injuries, or accidents: Are you falling more often than before and/or are you becoming more accident- prone?
- Unexplained weight loss or gain: Are you suddenly gaining or losing weight and have no idea why?
- Lack of personal hygiene: Do you suddenly have no interest in taking a bath or shower, wearing deodorant, brushing your teeth, and keeping up your normal hygiene?
- Difficulty concentrating and memory problems: Have you noticed that you cannot concentrate on even the simplest things or that you are having a lot of trouble remembering how to do normal tasks?
- Changes in sleep patterns: Do you have trouble sleeping at nighttime because you are wide awake? Is it hard for you to stay awake during the day because you frequently feel groggy or drugged?